Research Repository

Drawdown and Drawup for Fractional Brownian Motion with Trend

Bai, Long and Liu, Peng (2019) 'Drawdown and Drawup for Fractional Brownian Motion with Trend.' Journal of Theoretical Probability, 32 (3). 1581 - 1612. ISSN 0894-9840

DrawdownupRe1.pdf - Accepted Version

Download (386kB) | Preview


We consider the drawdown and drawup of a fractional Brownian motion with trend, which corresponds to the logarithm of geometric fractional Brownian motion representing the stock price in a financial market. We derive the asymptotics of tail probabilities of the maximum drawdown and maximum drawup, respectively, as the threshold goes to infinity. It turns out that the extremes of drawdown lead to new scenarios of asymptotics depending on the Hurst index of fractional Brownian motion.

Item Type: Article
Divisions: Faculty of Science and Health > Mathematical Sciences, Department of
Depositing User: Elements
Date Deposited: 28 Jan 2021 17:45
Last Modified: 28 Jan 2021 18:15

Actions (login required)

View Item View Item